Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 62, NWS State College, PA

May 3, 20116 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 3, 2011, 5:56 PM EDT for 6 counties in Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2011, 5:56 PM EDT (21:56 UTC)
Expired
May 3, 2011, 6:30 PM EDT
In force
34 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Franklin County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 3:47 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS51 KCTP 032156
SVRCTP
PAC041-055-067-087-099-109-032230-
/O.NEW.KCTP.SV.W.0062.110503T2156Z-110503T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT TUE MAY 3 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTH CENTRAL FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  EAST CENTRAL MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 630 PM EDT

* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  PORT ROYAL TO WILLOW HILL...MOVING NORTHEAST AT 40 MPH. THESE
  STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MCALISTERVILLE AND MCCLURE AROUND 605 PM EDT...
  ICKESBURG AROUND 610 PM EDT...
  LOYSVILLE AND COLONEL DENNING STATE PARK AROUND 615 PM EDT...
  RICHFIELD AND NEWVILLE AROUND 620 PM EDT...
  BLOSERVILLE AROUND 625 PM EDT...
  NEWPORT AND MEISERVILLE AROUND 630 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 187 AND 221...I-81 BETWEEN
MILE MARKERS 39 AND 42.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
322/22...ROUTE 522.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4018 7779 4027 7770 4030 7772 4069 7745
      4080 7685 4015 7728 4007 7785
TIME...MOT...LOC 2156Z 245DEG 33KT 4055 7736 4009 7770

$$

FORECASTER: EVANEGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:01 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 3, 4:01 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT TUE MAY 3 2011

.SYNOPSIS...
A PLUME OF DEEP...TROPICAL MOISTURE EXTENDED FROM THE WESTERN
GULF OF MEXICO...TO THE OHIO VALLEY AND LOWER GREAT LAKES. THIS
MOISTURE WILL INTERACT WITH A STATIONARY FRONTAL BOUNDARY OVER
PENNSYLVANIA TO BRING A SOAKING RAIN TO MUCH OF THE AREA THIS
AFTERNOON AND TONIGHT. A WARMER AND MORE UNSTABLE AIRMASS ACROSS
THE SOUTHEASTERN HALF OF THE STATE WILL LEAD TO THE DEVELOPMENT OF
SCATTERED STRONG...TO POTENTIALLY SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. THE FRONT WILL PUSH EAST OF THE REGION EARLY
WEDNESDAY MORNING. UNSEASONABLY COLD AIR WILL OCCUR WEDNESDAY INTO
EARLY THURSDAY WITH NUMEROUS SHOWERS ACROSS THE NORTHERN AND WESTERN
MOUNTAINS...AND SCATTERED SHOWERS ELSEWHERE. A BRIEF PERIOD OF
FAIR..DRY WEATHER WILL OCCUR ON THURSDAY. UNSETTLED WEATHER WILL
FOLLOW FOR FRIDAY THROUGH THE UPCOMING THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
ALSO SENT WCN...SEVERE WATCH FOR MUCH OF THE AREA UNTIL 10 PM.

EXPANDED FLASH FLOOD WATCH. BUILDING 925-850 MB THETA-E RIDGE INTO
THE S CENTRAL MTNS IS CAUSING SIGNIFICANT BACKBUILDING OF CELLS
OVER THE AREA. RADAR ESTIMATES OF 0.75" ALREADY BEING SEEN IN
BEDFORD COUNTY. STRONG SHEAR AND FAVORABLE STORM PROPAGATION WILL
CAUSE BACKBUILDING AND LANDLOCKED CELLS TO CONTINUE TO PRODUCE
HEAVY RAIN OVER THE SAME AREAS THIS AFTERNOON INTO THIS EVENING
AND HAVE EXPANDED THE EXISTING FLASH FLOOD WATCH SOUTHWARD AND
WESTWARD TO INCLUDE MUCH OF THE CENTRAL AND SOUTH CENTRAL MOUNTAINS.

WATCHING SVR STORM POTENTIAL FROM THE MID SUSQUEHANNA RIVER VALLEY
THROUGH THE SOUTH CENTRAL MOUNTAINS LATE THIS AFTERNOON AND
EVENING...ALONG WITH ISOLATED TOR POTENTIAL. SHOULD LLVL MOISTURE
BE OVERDONE IN NEAR TERM MESO MODELS...SHEAR MAY OVERWHELM CAPE AT
LEAST FOR A TIME. ALL THE PREVIOUS PARAMETERS BEAR WATCHING.
STRONG 0-1 KM SHEAR...STORM RELATIVE HELICITY IN EXCESS OF 250
M*2/S*2... LOW LCLS AND BLOSSOMING CAPES POTENTIALLY IN EXCESS OF
1500 J/KG...STRONG MOISTURE FLUX INTO THE MID TO LOWER SUSQ.
VALLEY AFT 18Z AND EHIS BETWEEN 1 AND 2.5 SFC LATE THIS AFTERNOON
AND EARLY THIS EVENING (FROM HRRR...RUC13 AND NAM12) ALL POINT TO
SIGNIFICANTLY ELEVATED SVR AND TOR THREAT. SPOKE WITH SPC AND ONE
LIMITING FACTOR MAY BE BOUNDARY LAYER MOISTURE AS SFC DEWPOINTS
ARE CURRENTLY LINGERING AROUND THE LOWER 60S IN THE WARM SECTOR.
THIS IS PRE-CONVECTION AND BEFORE STRONG MOISTURE FLUX IS
SIMULATED TO ARRIVE AS PER 3KM HRRR. WILL CONTINUE TO WATCH
CLOSELY. SLIGHTLY LESS LLVL MOISTURE MAY NOT YIELD LOW ENOUGH LCLS
FOR TORS...BUT SRH WILL PROVIDE SUFFICIENT SHEAR/ROTATION FOR
ORGANIZED SUPERCELLS AND AREAS OF WIND DAMAGE.

INITIAL CELLS ARE NOW FIRING OFF ELEVATED HEAT SOURCES OVER
BEDFORD...FULTON AND FRANKLIN COUNTIES AS EXPECTED. THIS FIRST
CLUSTER OF STORMS WILL CROSS THE MID SUSQ. RIVER VALLEY THIS
AFTERNOON AND ANOTHER SHOULD FORM ALONG THE COLD FRONT
ITSELF...LIKELY TRACKING ACROSS THE SAME AREAS AS THE PREVIOUS
CONVECTION TRAVERSED. THEREFORE...FLASH FLOOD WATCH FOR THE MID
SUSQ. RIVER VALLEY IS STILL LOOKING REALLY GOOD. OPTED TO EXPAND
FURTHER SOUTH THROUGH SCHUYLKILL...DAUPHIN...JUNIATA... PERRY AND
CUMBERLAND COUNTIES.

AS THE LOW LIFTS NE OF THE STATE TONIGHT...THE TRAILING STRONG COLD
FRONT WILL PUSH EAST ACROSS THE SUSQ VALLEY. STEADY RAIN AND TSRA
WILL GRADUALLY DIMINISH ACROSS THE EASTERN PART OF THE CWA AS
UNSEASONABLY COLD AIR SURGES INTO THE COMMONWEALTH.

850 MB TEMPS DIPPING TO -2 TO -3C BY 12Z WED ACROSS THE LAURELS AND
NW MTNS WILL BE COLD ENOUGH TO SUPPORT AT LEAST SOME WET SNOWFLAKES
MIXING IN WITH THE LINGERING RAIN SHOWERS. ELSEWHERE...RAIN SHOWERS
WILL OCCUR THROUGH DAYBREAK WED.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE UPPER LOW MOVING ACROSS THE AREA WILL KEEP SOME SHOWERS ACROSS
THE AREA ON WED...ESPECIALLY DURING THE MORNING HOURS. TOOK OUT
SNOW FOR WED MORNING...NOT REALLY COLD ENOUGH. TEMPS WILL BE
BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
DID NOT MAKE MANY CHANGES.

STILL EXPECT SOME SHOWERS WED NIGHT...GIVEN DEFORMATION ZONE
WITH THE UPPER LEVEL LOW. TEMPS COLD ENOUGH FOR SOME WET SNOW
ACROSS THE HIGHER ELEVATIONS.

FOR THU...WILL START OUT CLDY AND BREEZY...BUT SHOULD BE DRY
AND NOT A BAD DAY. TEMPS STILL A FEW DEGREES BELOW NORMAL

A CHC OF SHOWERS ON FRIDAY...WITH WEAK SYSTEM MOVING ACROSS
THE AREA.

STILL THINK MOST OF SATURDAY WILL BE DRY WITH WEAK RIDGING.

THERE WILL BE A CHC OF SHOWERS ON SUNDAY...BEST CHC ACROSS
THE FAR SW...AS A SYSTEM MOVES SOUTH OF PA.

DECIDED TO KEEP MOST OF MONDAY INTO TUE DRY. A LOT OF SPREAD
IN MODEL SOLUTIONS...BUT THINK THERE IS ENOUGH HINTS THAT
WARM FRONT WILL STAY SOUTH AND WEST OF CENTRAL PA.

VERY WARM AIR BUILDING ACROSS THE PLAINS IS OF CONCERN...
SOMETHING TO WATCH...AS IT COULD BUST MAX TEMP FCST...AND
ALSO BE A SOURCE OF AN ELEVATED MIXED LAYER FOR POINTS EAST.
REGARDLESS OF WHERE THE WARM FRONT STALLS...THERE COULD AN
INTENSE TEMP GRADIENT ACROSS IT...WITH SOME ACTIVE WEATHER.
SOMETHING TO WATCH IN THE UPCOMING WEEK.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
NEARLY STATIONARY FRONTAL BOUNDARY STRETCHING SW-NE ACROSS CENTRAL
PENNSYLVANIA EARLY THIS AFTERNOON WILL SLOWLY MOVE EASTWARD THIS
AFTERNOON AND EVENING. A WAVE OF LOW PRESSURE MOVING ALONG IT WILL
BRING AN INCREASE IN SHOWERS AND THUNDERSTORMS TO MUCH OF THE AREA
THIS LATE AFTERNOON AND EVENING.

BFD HAS BEEN IN THE COLDER AIR ALL DAY...THUS JUST SHOWERS THERE.

OVERALL...LOOKING AT MVFR AND AT TIMES IFR CONDITIONS INTO EARLY
WED...BEFORE CONDITIONS GRADUALLY BEGIN TO IMPROVE.

OUTLOOK...
WED...IFR-MVFR WITH LLWS POSSIBLE...IMPROVING CONDITIONS LATE.
THU...NO SIG WX EXPECTED.
FRI-SUN...MAINLY VFR. INTERMITTANT MVFR CIGS IN SCT SHRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR PAZ006-012-018-
019-025>028-034>037-041-042-045-046-049>053-056>059-063.

&&

SYNOPSIS...DEVOIR/LAMBERT
NEAR TERM...DEVOIR/MARTIN
SHORT TERM...MARTIN
LONG TERM...MARTIN
AVIATION...DEVOIR/MARTIN/RXR
Hazardous weather outlook, May 3, 4:21 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT TUE MAY 3 2011

PAZ004-005-010-011-017-042030-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-
421 PM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

WIDESPREAD RAINFALL OF 1 TO 2 INCHES WILL PRODUCE MINOR FLOODING
OF POOR DRAINAGE AREAS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED A  THIS TIME.

PAZ012-018-042030-
NORTHERN CLINTON-NORTHERN CENTRE-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ006-042030-
POTTER-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL.

PAZ019-026>028-034>036-045-056>059-063-042030-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-
SOUTHERN CLINTON-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ024-033-042030-
CAMBRIA-SOMERSET-
421 PM EDT TUE MAY 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ064>066-042030-
ADAMS-YORK-LANCASTER-
421 PM EDT TUE MAY 3 2011

...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ025-042030-
BLAIR-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE IN
THE FORM OF STRONG...AND POSSIBLY LOCALIZED DAMAGING WIND GUSTS
AND ISOLATED OCCURRENCES OF LARGE HAIL. HOWEVER...STRONG AND
VEERING WINDS JUST A FEW THOUSAND FEET ABOVE GROUND COULD LEAD TO
A FEW ISOLATED TORNADOES ACCOMPANYING THE STRONGER THUNDERSTORMS
ACROSS THE MIDDLE SUSQUEHANNA VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

PAZ037-041-042-046-049>053-042030-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-
421 PM EDT TUE MAY 3 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 AM WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT HEAVY RAINFALL...HAIL...AND STRONG WINDS.

MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 3:54 AM EDTFlash Flood WatchCTPBedford, Blair, Centre, Clinton, Columbia, Cumberland and 17 more22 hr
May 3, 10:41 AM EDTAreal Flood AdvisoryCTPElk, McKean, Warren3 hr
May 3, 4:42 PM EDTFlash Flood WarningCTPBedford, Blair, Fulton, Huntingdon, Mifflin3 hr
May 3, 5:08 PM EDTFlash Flood WarningCTPCentre, Clinton, Huntingdon, Lycoming, Mifflin, Snyder and 3 more3 hr
May 3, 6:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Cumberland, Dauphin, Juniata, Lycoming, Montour and 4 more31 min
May 3, 6:57 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland33 min
May 3, 7:32 PM EDTSpecial Weather StatementCTPColumbia, Schuylkill28 min
May 3, 7:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill60 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.